# SDR CA060906005

- Difficulty date: August 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67065009
- Part serial: 00118
- Condition: Smoke
- Location: Left
- Part time: 9,784 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DISC- BURN/SMOKE ODOR IN COCKPIT, SMOKE ODOR TEMPORARY LT PACK AUTO FAIL ISSUED MEL 2112. C/A - RAI LT ACM IAW CRJ 700 AMM 21-51-08 OPS CK, LEAK CHECK GOOD MEL RESTORED. (TC NR 20060906005)
